# SDR ASAA2017091821978

- Difficulty date: September 18, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 21,981 hours, 6,342 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 15621
- Condition: Failed
- Location: Lt Ram Air
- Part time: 22,047 hours, 6,362 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED UPON MASTER CAUTION CHECK AND RESET.  ACFT GROUNDED.  LEFT PACK TEMP CONTROL INOPERATIVE.   PERFORMED LEFT PACK TEMPERATURE CONTROL BITE PROCEDURE IAW FIM 21-62 TASK 801. BITE FAILED LEFT PACK RAM AIR ACTUATOR. REMOVED AND REPLACED LT RAM AIR INLET ACTUATOR. OPS CHECKED GOOD IAW AMM 21-51-21.
